# SDR CKSA97312

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Overheated
- Location: Lt/Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE INDICATED DURING CLIMBOUT.  PROCEDURE IN FLIGHT MANUAL ACCOMPLISHED.  LIGHT WENT OUT AS SOON AS GEAR WAS EXTENDED.  INSPECTED LEFT AND RIGHT MAIN GEAR WELLS FOR FIRE DAMAGE, NO DAMAGE FOUND.  CREW REPORTED HEAVY DUE TO SHORT FIELD LANDING REQUIREMENTS AND INSUFFICIENT TIME ON GROUND FOR NORMAL COOLING CYCLE.  INSPECTED TIRES AND BRAKES FOR THERMAL DAMAGE, NONE NOTED.  INSPECTION PERFORMED PER BAC727 MM 5-5-0 PAGE 206, ITEM 10.
